- -

On topological sequence entropy of circle maps

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

On topological sequence entropy of circle maps

Show simple item record

Files in this item

dc.contributor.author Cánovas, José S. es_ES
dc.date.accessioned 2017-05-29T09:59:43Z
dc.date.available 2017-05-29T09:59:43Z
dc.date.issued 2001-04-01
dc.identifier.issn 1576-9402
dc.identifier.uri http://hdl.handle.net/10251/81905
dc.description.abstract [EN] We classify completely continuous circle maps from the point of view of topological sequence entropy. This improves a result of Roman Hric. es_ES
dc.description.sponsorship This paper has been partially supported by the grant D.G.I.C.Y.T. PB98-0374-C03-01
dc.language Inglés es_ES
dc.publisher Universitat Politècnica de València
dc.relation DGICYT/PB98-0374-C03-01
dc.relation.ispartof Applied General Topology
dc.rights Reconocimiento - No comercial - Sin obra derivada (by-nc-nd) es_ES
dc.subject Topological sequence entropy es_ES
dc.subject Circle maps es_ES
dc.subject Chaos in the sense of Li-Yorke es_ES
dc.title On topological sequence entropy of circle maps es_ES
dc.type Artículo es_ES
dc.date.updated 2017-05-29T09:56:09Z
dc.identifier.doi 10.4995/agt.2001.3010
dc.rights.accessRights Abierto es_ES
dc.description.bibliographicCitation Cánovas, JS. (2001). On topological sequence entropy of circle maps. Applied General Topology. 2(1):1-7. doi:10.4995/agt.2001.3010 es_ES
dc.relation.publisherversion https://doi.org/10.4995/agt.2001.3010 es_ES
dc.description.upvformatpinicio 1 es_ES
dc.description.upvformatpfin 7 es_ES
dc.type.version info:eu-repo/semantics/publishedVersion es_ES
dc.description.volume 2
dc.description.issue 1
dc.identifier.eissn 1989-4147
dc.contributor.funder Dirección General de Investigación Científica y Técnica (DGICYT)


This item appears in the following Collection(s)

Show simple item record